# SDR DALA2015080704862

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 1401.    DAMAGE LONGERON SECTION WAS REMOVED.  NEW SECTION LONGERON AND REPAIR SPLICE WERE ADJUSTED AND DRILLED, NEW LONGERON SECTION AND REPAIR SPLICE WERE TREATED AND PAINTED, NEW LONGERON SECTION AND REPAIR SPLICE WERE INSTALLED IAW SRM 51-30-2, 53-02, FIG 18, 51-10-3, PAR 14 AND 21.
